# SDR USAA070394

- Difficulty date: May 21, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 49,026 hours, 49,026 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 492.4 & S-24R HAS CRACK.  INSTALLED DOUBLERS PER EA 98675, DEFECT SIZE:  .75 INCH.
